# SDR ASAA2021112236676

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 28,360 hours, 9,120 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Lower Nose Compt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR BLOWER FAN INOP. GROUNDED - YES. REMOVED AND REPLACED WX RADAR MOUNT BLOWER ASSY REF B737-900 AMM 34-43-5. OPS CKS GOOD. WX RADAR OPS CKS GOOD.
